Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking birth control, itching, yeast infection, bump in vagina, labia getting bigger, painful. What can i do?

Hello I've been taking birthcontrol for about 6 months now. Then one day I started itching like crazy.. I went to the doctor. And he said I had an yeast infection.. or he have me this pil and some cream for the itching. Weeks leater I notived a small bump next to my panties must have irritated it because the bump grew. Now the bump is getting smaller but my left labia is getting its super hard and it very painful. I cannot walk sit or laydown. I have used norcor, naproxen, hydrocortizone cream, neasporin, and itch cream, I've also used ice packs and warm baths. Ive been doing all of this for 4 days....its just getting tighter and hurting more.. what can I do..and also I might have the shingles
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

I have gone through your query in detail, and despite all the remedies you have tried, you have not experienced a response. I would like to start by saying, please do not self-prescribe, this can result in serious repercussions.

The next and most important step is to visit your doctor, as a physical examination coupled with a laboratory investigation is mandatory. The cause can be found and will have to be accurately treated at the earliest, before your symptoms get worse.

In the meantime please wear comfortable and clean clothing, avoid the use of undergarments to prevent friction and further irritation, and of course, abstain from all sexual acts or forms of contact.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: . I would gladly help you.

Best wishes.
Answered: Fri, 28 Jun 2013
I find this answer helpful
General & Family Physician Dr. Manjula R's  Response probably has candidiasis/trichomonas... see your gynaecologist for the investigation with microscopy and KOH mount... and later treatment with antibiotics and antifungal treatment... all the very best...
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor